# SDR ASAA2014022007056

- Difficulty date: February 20, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654681723
- Condition: Corroded
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT BS 535 LT OTBD HAS CORROSION.  ACFT GROUNDED. REPAIRED FLOOR SUPPORT ANGLE  IAW SRM 51-70-12-0G-0.
